# SDR CALA2015123094926

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1180 LT TENSION TIE FWD CHANNEL, FOUND 1 EACH FASTENER HOLE ELONGATED.  ACCOMPLISHED EA 5310-05635 OP 14 REV A REPAIRED STATION 1180 RT TENSION TIE FWD CHANNEL IAW SRM 53-40-30 REPAIR 2 FIG 201 REV 94.
